Alert archive / New Mexico / High Wind Warnings in 2025
High Wind Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Oct 19, 2025, 11:20 AM MDT for 8 counties in New Mexico. It took effect at Oct 20, 2025, 2:00 AM MDT. It was in force for 13 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 19, 2025, 11:20 AM MDT (17:20 UTC)
- In effect from
- Oct 20, 2025, 2:00 AM MDT
- Expired
- Oct 20, 2025, 3:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Guadalupe County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 145 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 4:30 AM MDT | NON-TSTM WND DMG | 2 Wnw Mineral Hill, NM | Several trees blew down in the area of County Rd A16C and a few power lines got cut. |
| Oct 20, 5:15 AM MDT | NON-TSTM WND GST 60 | Rowe, NM | Mesonet station NM012 I-25 @ Rowe (NMDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 5.3 hours before the alert went out and 450 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3356 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
255 WWUS75 KABQ 191720 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1120 AM MDT Sun Oct 19 2025 NMZ213-214-223-200300- /O.UPG.KABQ.HW.A.0014.251020T0800Z-251021T0000Z/ /O.NEW.KABQ.HW.W.0015.251020T0800Z-251021T0000Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-Central Highlands- 1120 AM MDT Sun Oct 19 2025 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern and Southern Sangre de Cristo Mountains, and the Central Highlands. * WHEN...From 2 AM to 6 PM MDT Monday. * IMPACTS...Damaging winds could blow down trees and power lines. A few power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ215-233-200300- /O.NEW.KABQ.HW.W.0015.251020T0800Z-251021T0000Z/ East Slopes Sangre de Cristo Mountains-Guadalupe County- 1120 AM MDT Sun Oct 19 2025 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Guadalupe County and East Slopes Sangre de Cristo Mountains. * WHEN...From 2 AM to 6 PM MDT Monday. * IMPACTS...Damaging winds could blow down trees and power lines. A few power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
4 follow-up statements
772 WWUS75 KABQ 200252 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 852 PM MDT Sun Oct 19 2025 NMZ213>215-223-233-201100- /O.EXT.KABQ.HW.W.0015.251020T0800Z-251020T2100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Guadalupe County- 852 PM MDT Sun Oct 19 2025 ...HIGH WIND WARNING NOW IN EFFECT FROM 2 AM TO 3 PM MDT MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sangre de Cristo Mountains, Central Highlands, and Guadalupe County. * WHEN...From 2 AM to 3 PM MDT Monday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
468 WWUS75 KABQ 200717 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 117 AM MDT Mon Oct 20 2025 NMZ223-201830- /O.NEW.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/ /O.CON.KABQ.HW.W.0015.251020T0800Z-251020T2100Z/ Central Highlands- 117 AM MDT Mon Oct 20 2025 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...For the High Wind Warning, west winds 30 to 40 mph with gusts up to 60 mph expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Central Highlands, including Clines Corners. * WHEN...For the High Wind Warning, until 3 PM MDT this afternoon. For the Freeze Watch, from late tonight through Tuesday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ NMZ213>215-233-201830- /O.CON.KABQ.HW.W.0015.251020T0800Z-251020T2100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Guadalupe County- 117 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sangre de Cristo Mountains, and Guadalupe County. * WHEN...Until 3 PM MDT this afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. A few power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ229-231-201830- /O.NEW.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/ Northeast Highlands-Harding County- 117 AM MDT Mon Oct 20 2025 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Harding County and Northeast Highlands, including Las Vegas, Mosquero, and Roy. * WHEN...From late tonight through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Shoemake
292 WWUS75 KABQ 201735 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1135 AM MDT Mon Oct 20 2025 NMZ223-210145- /O.UPG.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/ /O.NEW.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/ /O.CON.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/ Central Highlands- 1135 AM MDT Mon Oct 20 2025 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...For the High Wind Warning, west winds 25 to 35 mph with gusts up to 40 mph. For the Freeze Warning, sub-freezing temperatures as low as 26 expected. * WHERE...Central Highlands. * WHEN...For the High Wind Warning, until 3 PM MDT this afternoon. For the Freeze Warning, from 2 AM to 9 AM MDT Tuesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ NMZ229-231-210145- /O.UPG.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/ /O.NEW.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/ Northeast Highlands-Harding County- 1135 AM MDT Mon Oct 20 2025 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Harding County and Northeast Highlands. * WHEN...From 2 AM to 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ212-210145- /O.NEW.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/ Glorieta Mesa Including Glorieta Pass- 1135 AM MDT Mon Oct 20 2025 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Glorieta Mesa Including Glorieta Pass. * WHEN...From 2 AM to 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ213>215-233-202100- /O.CON.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Guadalupe County- 1135 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Sangre de Cristo Mountains, and Guadalupe County. * WHEN...Until 3 PM MDT this afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. A few power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 25
064 WWUS75 KABQ 202054 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 254 PM MDT Mon Oct 20 2025 NMZ223-211500- /O.EXP.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/ /O.CON.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/ Central Highlands- 254 PM MDT Mon Oct 20 2025 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Central Highlands. * WHEN...From 2 AM to 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ213>215-233-202200- /O.EXP.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Guadalupe County- 254 PM MDT Mon Oct 20 2025 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... Winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ212-229-231-211500- /O.CON.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/ Glorieta Mesa Including Glorieta Pass-Northeast Highlands-Harding County- 254 PM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Glorieta Mesa Including Glorieta Pass, Harding County, and Northeast Highlands. * WHEN...From 2 AM to 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MA
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Oct 19, 5:40 AM MDT, 5 hours 40 minutes earlier. Its key messages:
- Updated at 427 AM MDT Sun Oct 19 2025
- Breezy to windy conditions are expected today and again Monday along and east of the Central Mountain Chain. Winds will be strongest on Monday where gusts between 50 and 60 mph near Clines Corners will create hazardous crosswinds for high profile vehicles.
- A Pacific storm system will introduce low chances for light precipitation across western and northern areas of New Mexico Wednesday through Thursday.
Area forecast discussion, Oct 19, 5:40 AM MDT, 5 hours 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 540 AM MDT Sun Oct 19 2025 ...New AVIATION... .KEY MESSAGES... Updated at 427 AM MDT Sun Oct 19 2025 - Breezy to windy conditions are expected today and again Monday along and east of the Central Mountain Chain. Winds will be strongest on Monday where gusts between 50 and 60 mph near Clines Corners will create hazardous crosswinds for high profile vehicles. - A Pacific storm system will introduce low chances for light precipitation across western and northern areas of New Mexico Wednesday through Thursday. && .SHORT TERM... (Today through Monday) Issued at 121 AM MDT Sun Oct 19 2025 Northwest flow aloft is in place over NM early this morning while a vigorous upper trough moves toward the British Columbia coast and a separate cut-off low spins over open Pacific waters west of the Baja peninsula. At the surface a cold front is sliding into eastern NM, but this is progged to lose momentum as it tries to advance west toward the central mountain chain. The front will stall before dawn, and a lee-side surface trough will quickly develop in its place with southwesterlies being established over northeastern NM through mid to late morning. The flow aloft will back more westerly with speeds of 15 to 25 kt persisting through the afternoon, and breezy to windy conditions (occasional gusts of 25 to 35 mph) will develop in northeastern NM as diurnal mixing ensues. Meanwhile, the western half of NM will observe light breezes today. Temperatures in the 70's will be common this afternoon with cooler readings in the 60's in the mountains, readings that are within a few degrees of normal. Into tonight breezes will try to subside after sunset, but the boundary layer will struggle to decouple as the lee-side surface trough gradient strengthens a bit. The more pressing feature will be the BC trough that will be encroaching upon the central Rockies. This will strengthen the westerlies aloft considerably over northern NM late tonight into Monday morning with model cross sections showing 50-70 kt of flow just above and downwind (east) of the Sangre de Cristos by 1200UTC Monday. Mountain wave indicators are starting to stand out more as well with downslope omega plunges, stable temperature lapse rates, and kinks in the isentropes. This poses concerns for high winds along the peaks onto the east slopes of the Sangre de Cristos and also the central highlands Monday where a High Wind Watch is being issued. Even the western half of NM will turn breezy on Monday. Temperatures will warm in all areas on Monday afternoon, but especially in the eastern zones due to compressional warming from the downslope winds. && .LONG TERM... (Monday night through Saturday) Issued at 121 AM MDT Sun Oct 19 2025 The trough will move off of the Rockies and into the northern Great Plains by Monday evening, pushing into the Great Lakes by Tuesday morning. A backdoor front will follow behind this departing feature, entering the eastern half of NM. This will allow temperatures to run a bit cooler into Tuesday, even as a ridge aloft briefly swells up over the southwestern states. The ridge will host a much lighter wind field, and some high cirrus overarching the ridge will be the most noteworthy thing about the weather Tuesday afternoon. The cut-off low over the eastern Pacific will start to migrate into southern CA Tuesday night into Wednesday. A plume of subtropical moisture still looks to be drawn into the Gulf of CA and Sonora before getting substantially modified and diffused farther northeast into Chihuahua and NM. This will limit available moisture for precipitation for NM, and it also appears the track of the cut-off low has shifted a bit farther north and slowed a bit, essentially delaying and reducing precipitation prospects for Wednesday. Still, a few light showers or stray thunderstorms would be possible in west central high terrain areas Wednesday afternoon. The low would then move just northwest of the Four Corners late Wednesday night into Thursday morning before trekking across CO through the afternoon. Light rain and high mountain flurries would favor northwestern NM through Thursday morning before starting to disperse in the afternoon. Breezy conditions would also develop into Thursday afternoon as the low crosses just to our north, and temperatures would dip back to, if not slightly below, normal. Cooler, drier northwest flow aloft will be the rule on Friday as the low shifts into KS and OK, and a backdoor surface front will have invaded eastern NM zones. This will bring Friday's daytime highs down to normal or a few degrees below for all of the forecast area. Shortwave ridging early on Saturday will quickly get suppressed by the next incoming Pacific trough. Southerly and westerly surface breezes would resume Saturday, veering a bit and increasing in speed on Sunday as the perturbed flow aloft continues overtaking the western and central ConUS. && .AVIATION... (12Z TAFS) Issued at 541 AM MDT Sun Oct 19 2025 Just a few high, fair weather cirrus clouds are forecast to move across northern and central New Mexico through the day today. Breezy conditions will develop in much of eastern New Mexico with southwesterly gusts of 25-35 kt being common through the afternoon. Lighter breezes will prevail in the western half of the state today. Breezy conditions will try to settle after sunset this evening, but will have difficulty with occasional gusts of 20-25 kt still possible in eastern areas. A major increase in winds aloft will arrive before midnight, impacting the Sangre de Cristos and to some extent the remainder of the central mountain chain through the night and into Monday morning. Wind speeds of 50-60 kt will be found near the peaks of the Sangre de Cristos along with potential mountain wave activity tonight and low level wind shear down in the lower elevations to the east KRTN, KLVS, KSXU, and KSRR. && .FIRE WEATHER... Issued at 121 AM MDT Sun Oct 19 2025 Breezy to windy conditions will develop today and Monday, primarily in the eastern half of NM. Today's winds, driven mostly by a strong lee-side surface trough, will occasionally gust to 30 to 35 mph and will be accompanied by fairly seasonable temperatures and minimum RH in the 15-30% range. This would suggest elevated or marginally critical fire weather conditions, but available Energy Release Component data suggests low values in a climatologically downward trending part of the year. Current soil moisture assessments in eastern NM from the Land Information Systems satellite data does show lower moisture in the eastern plains due to an absence of appreciable widespread rainfall there recently. This might suggest 1-hour fuels would be susceptible to more rapid fire growth if exposed, but no watch or warning statements are planned for either today or Monday. Temperatures will increase on Monday, reducing RH closer to a 10-18% range with the strongest winds being juxtaposed over the central mountain chain and east central plains of Torrance, Guadalupe, and portions of Quay counties. Gusts of 40 to perhaps 60 mph will be observed Monday. Again, the main fire weather concerns on Monday would likely be in the 1-hour fuel areas where grasses would potentially be more ripe for fire spread. After dry and relatively tranquil weather on Tuesday, light and scant precipitation chances reappear Wednesday into Thursday as a low pressure system crosses just north of NM. Wetting or soaking rainfall potential is very low with most locales projected to receive less than 0.1" of liquid equivalent. Breezes look to increase Saturday into next Sunday with potentially windier conditions arriving Monday, Oct 27. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 71 40 68 36 / 0 0 0 0 Dulce........................... 69 30 66 26 / 0 0 0 0 Cuba............................ 69 37 67 33 / 0 0 0 0 Gallup.......................... 72 35 70 31 / 0 0 0 0 El Morro........................ 71 38 68 36 / 0 0 0 0 Grants.......................... 76 36 73 33 / 0 0 0 0 Quemado......................... 74 36 71 36 / 0 0 0 0 Magdalena....................... 72 44 75 41 / 0 0 0 0 Datil........................... 72 38 70 36 / 0 0 0 0 Reserve......................... 77 37 79 37 / 0 0 0 0 Glenwood........................ 80 43 82 42 / 0 0 0 0 Chama........................... 64 32 61 28 / 0 0 0 0 Los Alamos...................... 67 42 68 38 / 0 0 0 0 Pecos........................... 66 44 68 33 / 0 0 0 0 Cerro/Questa.................... 65 40 66 34 / 0 0 0 0 Red River....................... 61 32 61 26 / 0 0 0 0 Angel Fire...................... 63 31 62 20 / 0 0 0 0 Taos............................ 68 35 68 30 / 0 0 0 0 Mora............................ 70 41 67 30 / 0 0 0 0 Espanola........................ 73 38 75 35 / 0 0 0 0 Santa Fe........................ 67 42 69 38 / 0 0 0 0 Santa Fe Airport................ 69 38 72 34 / 0 0 0 0 Albuquerque Foothills........... 72 47 75 43 / 0 0 0 0 Albuquerque Heights............. 75 43 77 41 / 0 0 0 0 Albuquerque Valley.............. 77 41 79 40 / 0 0 0 0 Albuquerque West Mesa........... 75 44 77 41 / 0 0 0 0 Belen........................... 77 39 80 37 / 0 0 0 0 Bernalillo...................... 75 43 78 38 / 0 0 0 0 Bosque Farms.................... 76 39 79 36 / 0 0 0 0 Corrales........................ 76 43 79 39 / 0 0 0 0 Los Lunas....................... 76 40 79 38 / 0 0 0 0 Placitas........................ 72 45 73 40 / 0 0 0 0 Rio Rancho...................... 75 44 77 40 / 0 0 0 0 Socorro......................... 79 44 84 44 / 0 0 0 0 Sandia Park/Cedar Crest......... 67 42 68 38 / 0 0 0 0 Tijeras......................... 71 40 73 36 / 0 0 0 0 Edgewood........................ 71 38 72 32 / 0 0 0 0 Moriarty/Estancia............... 72 37 73 30 / 0 0 0 0 Clines Corners.................. 68 41 68 32 / 0 0 0 0 Mountainair..................... 70 41 72 34 / 0 0 0 0 Gran Quivira.................... 70 40 73 34 / 0 0 0 0 Carrizozo....................... 72 49 76 44 / 0 0 0 0 Ruidoso......................... 67 49 70 39 / 0 0 0 0 Capulin......................... 70 41 70 28 / 0 0 0 0 Raton........................... 73 39 74 29 / 0 0 0 0 Springer........................ 77 39 76 31 / 0 0 0 0 Las Vegas....................... 70 44 72 32 / 0 0 0 0 Clayton......................... 72 47 78 34 / 0 0 0 0 Roy............................. 73 43 78 33 / 0 0 0 0 Conchas......................... 78 51 84 38 / 0 0 0 0 Santa Rosa...................... 75 48 78 37 / 0 0 0 0 Tucumcari....................... 75 50 83 36 / 0 0 0 0 Clovis.......................... 75 50 84 40 / 0 0 0 0 Portales........................ 76 51 85 40 / 0 0 0 0 Fort Sumner..................... 72 46 83 39 / 0 0 0 0 Roswell......................... 77 46 88 44 / 0 0 0 0 Picacho......................... 78 49 83 41 / 0 0 0 0 Elk............................. 76 49 81 39 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Monday afternoon for NMZ213-214-223. && SHORT TERM...52 LONG TERM....52 AVIATION...52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 2:02 AM MDT | High Wind Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more | 9 hr |
Nearby
High Wind Warnings in New Mexico, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.